# SDR QXEA200501654

- Difficulty date: October 31, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,715 hours, 7,968 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Rivet
- Condition: Missing
- Location: Stringer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C3 CHECK, FUSELAGE INTERIOR AT STATION 685 STRINGER 6R RIVET MISSING ON STRINGER.  MAINTENANCE INSTALLED RIVET IAW CRJ-700 SRM 51-42-06-001-001-A01.
